PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 73 | 1 | 83-92
Tytuł artykułu

Componentwise injective models of functors to DGAs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The aim of this paper is to present a starting point for proving existence of injective minimal models (cf. [8]) for some systems of complete differential graded algebras.
Słowa kluczowe
Rocznik
Tom
73
Numer
1
Strony
83-92
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-06-27
poprawiono
1996-07-11
Twórcy
  • Faculty of Mathematics and Informatics, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland
Bibliografia
  • [1] A. K. Bousfield and V. K. A. M. Gugenheim, On PL de Rham theory and rational homotopy type, Mem. Amer. Math. Soc. 179 (1976).
  • [2] B. L. Fine and G. V. Triantafillou, On the equivariant formality of Kähler manifolds with finite group action, Canad. J. Math. 45 (1993), 1200-1210.
  • [3] M. Golasiński, Injectivity of the de Rham algebra on G-disconnected simplicial sets, submitted.
  • [4] S. Halperin, Lectures on minimal models, Mém. Soc. Math. France 9-10 (1983).
  • [5] S. Lefschetz, Algebraic Topology, Amer. Math. Soc. Colloq. Publ. 27, 1942.
  • [6] W. Lück, Transformation Groups and Algebraic K-Theory, Lecture Notes in Math. 1408, Springer, 1989.
  • [7] D. Sullivan, Infinitesimal computations in topology, Publ. Math. I.H.E.S. 47 (1977), 269-331.
  • [8] G. V. Triantafillou, Equivariant minimal models, Trans. Amer. Math. Soc. 274 (1982), 509-532.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv73i1p83bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.